Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 6, Pages 415-423
http://dx.doi.org/10.1155/S0161171200002374

Sequential risk-efficient estimation of the parameter in the uniform density

Department of Statistics, University of Kentucky, Lexington 40506, KY, USA

Received 7 October 1997; Revised 22 October 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Govindarajulu, “Sequential risk-efficient estimation of the parameter in the uniform density,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 6, pp. 415-423, 2000. https://doi.org/10.1155/S0161171200002374.